# SDR UALA2011041501817

- Difficulty date: April 13, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 79,070 hours, 12,735 cycles
- Engine: Pwa PW4060
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: D00470
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTBL, RT ENG SPEED CARD STS MSG WITH ENGINE RUNNING.  FOUND POPPED CB "D24" (ENGINE SPEED SENSE R1) ON P11-4 PANEL, CB WILL NOT RESET.  REPLACED N2 SPEED CARD PER MM.
